Alert archive / Illinois / River Flood Warnings in 2007

River Flood Warning 15, NWS Indianapolis, IN

December 12, 2007Lawrence County, Wabash County, Illinois; Knox County, Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 12, 2007, 9:19 PM CST for Lawrence County, Wabash County, Illinois; Knox County, Indiana. It took effect at Dec 20, 2007, 3:49 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 12, 2007, 9:19 PM CST (03:19 UTC)
In effect from
Dec 20, 2007, 3:49 PM CST
Expired
Dec 13, 2007, 10:22 AM CST
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Lawrence County, IL, Wabash County, IL, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 40 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Vincennes (VCNI3).

Action stage
10 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03343010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 130319
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EST WED DEC 12 2007

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  WABASH RIVER...

WEDNESDAY EVENING LOWLAND FLOODING WAS OCCURRING ALONG THE WABASH
RIVER FROM TIPPICANONE COUNTY...DOWNSTREAM TO VERMILION AND PARKE
COUNTIES DUE TO HEAVY RAINFALL OF 1 TO 2 INCHES...THAT FELL TUESDAY
AND TUESDAY NIGHT. FLOODING WILL DEVELOP DOWNSTREAM IN VIGO COUNTY
THURSDAY AND IN SULLIVAN COUNTY THURSDAY NIGHT...REACHING KNOX
COUNTY AND THE VINCENNES AREA BY FRIDAY.

SIGNIFICANT FLOODING IS NOT EXPECTED IN KNOX COUNTY. FLOODING WILL
AFFECT SOME LOCAL ROADS...LOW AGRICULTURAL LAND AND SOME RIVER
PARKS.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

ILC101-185-INC083-140319-
/O.NEW.KIND.FL.W.0014.071221T1938Z-000000T0000Z/
/VINI3.1.ER.071221T1938Z.071222T1200Z.000000T0000Z.NO/
1019 PM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* FROM FRIDAY DECEMBER 21 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 21:00 PM WEDNESDAY THE STAGE WAS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.8 FEET BY SATURDAY MORNING.


$$

ILC101-185-INC083-140319-
/O.NEW.KIND.FL.W.0015.071220T2149Z-000000T0000Z/
/VCNI3.1.ER.071220T2149Z.071222T1200Z.000000T0000Z.UU/
1019 PM EST WED DEC 12 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT VINCENNES.
* FROM THURSDAY DECEMBER 20 UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 17:09 PM WEDNESDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.7 FEET BY SATURDAY MORNING.
$$
CET
2 follow-up statements
000 
WGUS83 KIND 130346
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 PM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
 
  WABASH RIVER...

.LOWLAND FLOODING CONTINUED WEDNESDAY EVENING ALONG THE WABASH RIVER
IN TIPPECANOE COUNTY AND HAS DEVELOPED IN WARREN...FOUNTAIN AND PARKE
COUNTIES. FLOODING WILL DEVELOP IN VIGO AND SULLIVAN COUNTIES
THURSDAY AND KNOX COUNTY FRIDAY.

SIGNIFICANT FLOODING IS NOT EXPECTED BUT LEVELS WILL EXCEED THOSE
SEEN IN LATE NOVEMBER BY MORE THAN THREE FEET.  FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER
PARKS.

STATE ROAD 225 NEAR BATTLEGROUND WILL FLOOD BY TONIGHT.

SAFETY MESSAGE...MANY ROADS IN SOUTHERN INDIANA WILL BE FLOODED BY 
SEVERAL FEET OF WATER.  

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-130946-
/O.CON.KIND.FL.W.0008.000000T0000Z-000000T0000Z/
/LAFI3.1.ER.071212T0824Z.071214T0000Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 PM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  THURSDAY EVENING THEN BEGIN FALLING.


$$

INC045-121-165-171-130946-
/O.EXT.KIND.FL.W.0009.000000T0000Z-000000T0000Z/
/CVGI3.1.ER.071212T1917Z.071215T1800Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY 
  SATURDAY AFTERNOON THEN BEGIN FALLING.

$$

INC121-165-167-130946-
/O.CON.KIND.FL.W.0010.000000T0000Z-000000T0000Z/
/MTZI3.1.ER.071212T1847Z.071216T0600Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 PM WEDNESDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY 
  SUNDAY AFTERNOON THEN BEGIN FALLING.


$$

ILC023-033-INC153-167-130946-
/O.EXT.KIND.FL.W.0011.071213T1400Z-000000T0000Z/
/HUFI3.1.ER.071213T1400Z.071217T1800Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9 PM WEDNESDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 18.2 FEET BY MONDAY EVENING.


$$

ILC033-101-INC083-153-130945-
/O.EXT.KIND.FL.W.0012.071213T1640Z-000000T0000Z/
/HUTI2.1.ER.071213T1640Z.071220T1200Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 19.9 FEET BY THURSDAY DECEMBER 20.


$$

ILC033-101-INC083-153-130945-
/O.CON.KIND.FL.W.0013.071215T0000Z-000000T0000Z/
/RVTI3.1.ER.071215T0000Z.071221T0000Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9 PM WEDNESDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO
  RISE TO NEAR 18.0 FEET BY THURSDAY DECEMBER 20.


$$

ILC101-185-INC083-130945-
/O.CON.KIND.FL.W.0014.071221T1938Z-000000T0000Z/
/VINI3.1.ER.071221T1938Z.071222T1200Z.000000T0000Z.NO/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* FROM FRIDAY DECEMBER 21 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 9 PM WEDNESDAY THE STAGE WAS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 21 AND 
  CONTINUE TO RISE TO NEAR 17.8 FEET BY SATURDAY DECEMBER 22.


$$

ILC101-185-INC083-130945-
/O.CON.KIND.FL.W.0015.071220T2149Z-000000T0000Z/
/VCNI3.1.ER.071220T2149Z.071222T1200Z.000000T0000Z.UU/
1046 PM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT VINCENNES.
* FROM THURSDAY DECEMBER 20 UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 5 PM WEDNESDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 20 AND 
  CONTINUE TO RISE TO NEAR 16.7 FEET BY SATURDAY DECEMBER 22.
$$
CET
000 
WGUS83 KIND 131622
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1122 AM EST THU DEC 13 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA...
 
  WABASH RIVER AT RED SKELTON BRIDGE AFFECTING LAWRENCE...WABASH AND
  KNOX COUNTIES
  WABASH RIVER AT VINCENNES AFFECTING LAWRENCE...WABASH AND KNOX 
  COUNTIES

.THE FLOOD WARNING FOR THE VINCENNES AREA WILL BE REPLACED BY A FLOOD
ADVISORY THAT EXTENDS FROM VINCENNES TO MOUNT CARMEL.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

ILC101-185-INC083-131652-
/O.CAN.KIND.FL.W.0014.000000T0000Z-071213T1622Z/
/VINI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1122 AM EST THU DEC 13 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT RED SKELTON BRIDGE.
* AT  9:00 AM THURSDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 17.5 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.5 FEET 
  FRIDAY DECEMBER 21.


$$

ILC101-185-INC083-131652-
/O.CAN.KIND.FL.W.0015.000000T0000Z-071213T1622Z/
/VCNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1122 AM EST THU DEC 13 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT VINCENNES.
* AT  9:37 AM THURSDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.5 FEET 
  FRIDAY DECEMBER 21.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:15 PM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Dec 12, 5:15 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EST WED DEC 12 2007

.AVIATION...DISCUSSION FOR 06Z TAFS.

RAIN WILL FALL OVERNIGHT IMPACTING ALL TERMINALS. EXPECTING A
GRADUAL DECREASE INTO MVFR FOR CIGS AND VSBY AT THE START OF THE
PERIOD AND THEN TO IFR AFTER 09Z. SOME DRIER AIR ALOFT HAS SLOWED
THE FALL OF CIGS SO FAR...BUT AS THE AIR BECOMES SATURATED WITH RAIN
THE LOWER CIGS AND VSBY WILL BECOME MORE COMMON. AFTER 12Z...A WIND
SHIFT TO NORTHWEST AND INCREASING TO 10-15KTS. THIS WILL HELP TO
PUSH RAIN OUT QUICKLY. SOME MVFR CIGS ARE LIKELY MOST OF THE DAY
UNTIL A GRADUAL IMPROVEMENT TO VFR AFTER 18Z IN THE WEST AND BY 00Z
AT ALL SITES.

&&

.PREV DISCUSSION... SHORT TERM...THROUGH 00Z DEC. 14

PROBLEM OF DAY IS PRECIP TYPE OVERNIGHT AND THURSDAY MORNING.

BUFKIT BASICALLY SUGGESTS RAIN...BUT FLIRTS WITH SNOW IN NORTH LATE
IN EVENT. WE CERTAINLY HAVE HAD OUR ISSUES LATELY WITH SHALLOW COLD
AIR OVER NORTHERN INDIANA. HAVE CONSULTED WITH NEIGHBORING
OFFICES...CONSENSUS IS NO ACCUMULATING SNOW THIS FAR SOUTH. MY
FORECAST WILL MENTION SLIGHT CHANCE OF NON ACCUMULATING SNOW IN
COLDEST AREAS...BUT FOR MOST PART BE JUST A RAIN FORECAST.

THE REASON FOR THE PRECIP WILL BE A LOW PASSING JUST TO THE SOUTH OF
THE CWA OVERNIGHT AND EARLY THURSDAY. ALL MODELS ESSENTIALLY THE
SAME WITH THIS. NO REASON TO DOUBT CATEGORICAL POPS OVERNIGHT WITH
PRECIP RAPIDLY ENDING FROM WEST THURSDAY. TEMP CURVE WILL LIKELY BE
DAMPED BY THE PRECIPITATION. IT LOOKED TO ME LIKE MAV/FWC COMBO
CAPTURED THIS BETTER THAN BIGGER SWINGS IN MET.

LONG RANGE THURSDAY NIGHT THROUGH WEDNESDAY...
ONLY EVENT OF CONSEQUENCE IS WEEKEND SYSTEM. NAM REMAINS OUTLIER
BEING TOO SLOW. GFS HAS BEEN TRENDING TOWARD EURO WITH SFC SYSTEM
AND NOW TRACKING SLIGHTLY SLOWER AND FURTHER SOUTH THAN ITS PREVIOUS
RUN. SREF APPEARED BIT SLOW ON FCST TRACK AS WELL SO LEAN IS TOWARD
LATEST GFS. GFS SOUNDINGS AND THICKNESS DATA STILL SUPPORT AN ALL
SNOW EVENT THIS WEEKEND FOR IND FCST AREA. HIGHER QPFS WITH BEST
FRONTOGENESIS SOUTH OF OHIO VALLEY SO SNOWFALL AMOUNTS NOW BIT LESS
THAN PREVIOUSLY THOUGHT AND BELOW WARNING CRITERIA FOR MOMENT AND
WITH HIGHEST AMOUNTS SE AND EC COUNTIES. SOME ADJUSTMENTS IN SNOW
AMOUNTS LIKELY IN COMING DAYS. BEYOND WEEKEND SYSTEM...WEAK CLIPPER
MAY BRING FEW EXTRA CLOUDS MONDAY WHILE NEXT SYSTEM NOT EXPECTED
BEFORE WED NGT.

ONLY SLIGHT ADJUSTMENTS TO TEMP FCSTS...ESPECIALLY FIRST COUPLE
NIGHTS AFTER LIGHT SNOW LAYER IN PLACE WITH SOME TEENS EXPECTED FOR
MINS. HIGH TEMPS SAT DURING SNOW EVENT ADJUSTED DOWN
SOME...EXPECTING MAXS NO BETTER THAN LOWER 30S.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...LAJ
Hazardous weather outlook, Dec 12, 2:10 PM CST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EST WED DEC 12 2007

INZ021-030-031-036>040-045>049-052>057-061>065-068>072-132015-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
310 PM EST WED DEC 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT
THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE
VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-132015-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
310 PM EST WED DEC 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOWLAND FLOODING
WILL CONTINUE OR DEVELOP ALONG THE WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT
THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE
VALLEY.

LOWLAND FLOODING WILL CONTINUE INTO THE WEEKEND ALONG PORTIONS OF
THE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ041-042-132015-
DELAWARE-RANDOLPH-
310 PM EST WED DEC 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOWLAND FLOODING
WILL CONTINUE ALONG PORTIONS OF THE MISSISSINEWA RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME ACCUMULATION OF SNOW IS EXPECTED FROM LATE FRIDAY NIGHT
THROUGH SATURDAY NIGHT AS A STORM SYSTEM MOVES UP THE TENNESSEE
VALLEY.

LOWLAND FLOODING SHOULD END ALONG PORTIONS OF THE MISSISSINEWA
RIVER BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Local storm report, Dec 12, 6:23 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EST WED DEC 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLOOD            2 W RIDGEVILLE          40.29N 85.07W
12/12/2007                   RANDOLPH           IN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ONGOING FLOODING AT STATE ROADS 1
            AND 28 WEST OF RIDGEVILLE.

&&

JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:19 PM CSTRiver Flood WarningINDLawrence, Wabash13 hr
Dec 13, 10:50 AM CSTRiver Flood AdvisoryINDLawrence, Wabash24 hr
Dec 13, 10:50 AM CSTRiver Flood AdvisoryINDLawrence, Wabash24 hr
Dec 13, 10:50 AM CSTRiver Flood AdvisoryINDEdwards, Gallatin, Wabash, White49 hr
Dec 13, 2:49 PM CSTWinter Storm WatchINDBartholomew, Boone, Brown, Carroll, Clinton, Decatur and 24 more23 hr

Nearby

River Flood Warnings in Illinois, 2007River Flood Warnings in Indiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.